# SDR USAA2011051191831

- Difficulty date: May 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 41,384 hours, 16,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 9205 - OAK-PHX  - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHTS STAY ON WITH EMERGENCY EXIT LOWER SWITCH IN ARMED.  REMOVED AND REPLACED TOGGLE SWITCH 4WL IN LIGHTING PANEL 25VU.  OPERATIONAL CHECK WAS GOOD.
